- Posts: 639
- Thank you received: 265
Acne - getting rid of it
- PsyCLown
-
Topic Author
- Platinum Member
-
Been a while since I was active on here, still been lifting at least!
Anyways, so let me get into it. I have some acne and it is now starting to annoy me.
I had some spots / blemishes / pimples before starting my first cycle and I knew that doing a cycle would most likely cause my acne to flare up. My acne only started to get worse towards the end of the cycle though so I figured that once my hormones balance out a bit it will go back to the way it had been prior to my cycle - not perfectly clear skin but I was able to deal with it.
I finished my PCT in April if I remember correctly. I still have acne worse than prior to my cycle. I have constant red round dots on my chest and I have NEVER had pimples / acne on my chest prior to my cycle. Same for my arms/shoulders. At times it looks as if it is going away, then a few days later you realize it was just teasing you. Normally it has always been on my back and a lil bit on my face.
I have never tried to use anything to get rid of it, although now I would like to give it a go and am looking for a bit of advice. I have heard about Accutane but have heard it is quite harsh on the body and has some unpleasant side effects. I have heard that applying benzac cream can help. You can get anti-biotics from your Dr (although I try stay away from anti-biotics when I am sick, not sure if these somehow only target certain types of bacteria?).
The other concern I have is that at the end of this year I would like to do another cycle, so I do not want to jump onto something like Accutane now only to end up back in the same situation a few months later when I run my next cycle? I would imagine regardless of what I take / use now, I will get acne again on my next cycle?
What have you guys with acne issues done which has worked well? What would the knowledgeable members recommend and advise?
Thanks!
Psy
For some Abs are made with lighting & angles... For others they are made in the kitchen.
Please Log in or Create an account to join the conversation.
- Oupa
-
- Moderator
-
- Posts: 6743
- Thank you received: 4289
Please Log in or Create an account to join the conversation.
- PsyCLown
-
Topic Author
- Platinum Member
-
- Posts: 639
- Thank you received: 265
Oupa wrote: Have you tried the "Search" function? It really does work.
I actually did, searched Acne and went through all 11 pages of the search results.
No thread specifically about acne though.
For some Abs are made with lighting & angles... For others they are made in the kitchen.
Please Log in or Create an account to join the conversation.
- Furk
-
- Expert
-
- Posts: 2865
- Thank you received: 1525
I personally know 2 people that have been on accutane treatment and it really changed their lives. Solved the problem completely. I know 1 other person who was on tetracycline also with positive results.
If you can afford it, go on a course of accutane. If I remember correctly a proper course is like 1 year (correct if wrong). In any case, a dermatologist will help you way better than your GP. They see hundreds of these cases.
Officially sponsored by Protein™ and Caffeine™.
Please Log in or Create an account to join the conversation.
- PsyCLown
-
Topic Author
- Platinum Member
-
- Posts: 639
- Thank you received: 265
Furk wrote: Hey Psy,
I personally know 2 people that have been on accutane treatment and it really changed their lives. Solved the problem completely. I know 1 other person who was on tetracycline also with positive results.
If you can afford it, go on a course of accutane. If I remember correctly a proper course is like 1 year (correct if wrong). In any case, a dermatologist will help you way better than your GP. They see hundreds of these cases.
Hmm, alrighty.
So perhaps I should go and see a Dermatologist then - although as stated the one concern I have is treating it and doing additional cycles during or after treating it. Those people who used accutane, did they run any cycles?
For some Abs are made with lighting & angles... For others they are made in the kitchen.
Please Log in or Create an account to join the conversation.
- Furk
-
- Expert
-
- Posts: 2865
- Thank you received: 1525
Regarding how AAS affects it, you're going to have to be honest with the dermatologist. I would go so far as to say mentioning dosages is important. From next year I plan on doing accutane, but of course I'll go through a dermatologist also, and disclose my TRT.
As for simultaneous usage: The accutane has sides of elevated triglycerides and lower HDL. And of course as you know AAS use will promote the same. So cholesterol will be high. I would really not recommend that, even though I know it's pretty common for juicers to use low dose accutane on cycle to combat acne problems.
Tetralysal doesn't have the associated triglyceride effects of accutane, but I'm not an expert on the actual effectiveness of one versus the other. Accutane is far more common though, although that's probably because different problems need different remedies.
Apologies for carrying on so long, hope it helps.
Officially sponsored by Protein™ and Caffeine™.
Please Log in or Create an account to join the conversation.
- Rooi Bul 86
-
- Expert
-
- Posts: 2950
- Thank you received: 1158
It is on you. It always has been...
Please Log in or Create an account to join the conversation.
- PsyCLown
-
Topic Author
- Platinum Member
-
- Posts: 639
- Thank you received: 265
I reckon I need to find a good Dermatologist and see what they have to say.
Will mention to them the fact that I have cycled and plan on doing it again and hope that they know their stuff and are able to assist me.
If anyone has a recommendation in terms of dermatologist's, I am all ears! Perhaps mention something I can Google so that they are not affiliated with a "steroid site" should someone search for them
For some Abs are made with lighting & angles... For others they are made in the kitchen.
Please Log in or Create an account to join the conversation.
- Furk
-
- Expert
-
- Posts: 2865
- Thank you received: 1525
Officially sponsored by Protein™ and Caffeine™.
Please Log in or Create an account to join the conversation.
- zaino
-
- Senior Member
-
- Posts: 55
- Thank you received: 34
Considering the harsh sides and the length and cost of a course of accutane, maybe consider waiting since you intend you intend on cycling again only 6 months from now.
Please Log in or Create an account to join the conversation.
- Furk
-
- Expert
-
- Posts: 2865
- Thank you received: 1525
Officially sponsored by Protein™ and Caffeine™.
Please Log in or Create an account to join the conversation.
- PsyCLown
-
Topic Author
- Platinum Member
-
- Posts: 639
- Thank you received: 265
Based in Johannesburg.Furk wrote: Yes I can actually, depending where you are. Remind me please?
@Zaino, thanks for that. Probably better to wait then should I decide to give Accutane a try. Accutane doesn't seem to be the cheapest either...
For some Abs are made with lighting & angles... For others they are made in the kitchen.
Please Log in or Create an account to join the conversation.
- Peewee
-
- Senior Member
-
- Posts: 71
- Thank you received: 21
I also suffer from acne(when on cycle only though) I used to have clear clear clear skin before the juice . hahaha. Any way I've tried a few things before (perbac ,doxycycline) with a few creams. Doxy worked pretty well for me. Cleared me out good and within a month and a half. Only thing is it wasn't a permanent option. As soon as I got on the juice I started to flare up again .
So basically I got the balls to get some Accutane, well I got the generic called Oratane. And lemme tell you it's not as expensive or as harsh as I though it would be. Well not so far anyway I've been on for 2 weeks at 40mg per day. Only thing that kinda threw me off was that I got a hectic break out when I started but now seems to be clearing up.
Before I got my prescription though my doctor gave me this booklet to read on Accutane and all the negative side effects and stuff it has on your body. So maybe findyourself a good dermatologist who can walk you through all the effects it has.
Please Log in or Create an account to join the conversation.